MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arteriosclerosis/ Atherosclerosis (4437); Restenosis (4576)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent restenosis occurred, requiring an additional intervention.On (b)(6) 2023, an aortogram, left lower extremity arteriogram, atherectomy, balloon percutaneous transluminal angioplasty, and stenting procedure was performed.The superficial femoral artery lesion was occluded at its origin.The lesion was unable to be accessed via the right common femoral artery; therefore, the left pedis artery was accessed and the lesion was accessed from below.Atherectomy was performed, followed by balloon angioplasty using two overlapping inflations, each held for three minutes.A significant dissection occurred at the origin of the sfa due to the nature of the disease and patient anatomy, and not due to any device per the physician.An additional five-minute inflation was performed with the balloon, with little improvement.Therefore, this 7x40, 130 cm eluvia drug-eluting vascular stent system was deployed.Repeat imaging showed a good result.Then another balloon was advanced into the dorsalis pedis artery to achieve hemostasis.The micropuncture dilator was removed prior to inflating the balloon across the access site and was held for three minutes.Repeat imaging showed sluggish flow in the anterior tibial artery which was attributed to spasm.Therefore, intra-arterial nitroglycerin was administered and repeat imaging showed improvement.On (b)(6) 2023 selective left lower extremity arteriogram was performed due to peripheral artery disease with claudication.This showed the sfa was occluded at its origin and an occluded stent in the sfa.An attempt was made to advance a non-boston scientific guidewire; however, was unable to advance to the stent.The procedure was terminated, and the patient would return for follow up to discuss possible left femoral-popliteal bypass.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17885054
Report Number2124215-2023-50915
Device Sequence Number6797847
Product Code NIU
UDI-Device Identifier08714729876694
UDI-Public08714729876694
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0029781631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale